# SDR 96ZZZX801

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 2AF34C55
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D4883C55
- Condition: Cracked
- Location: Nr 1 Bld Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PROP INSPECTION, HUB FOUND CRACKED IN BLADE SOCKET NR 1.  HUB HAS BEEN SCRAPPED.
